Skip to Content

User Reviews for Sharobel

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Birth Control 8 reviews 292 medications
   
4.5
Summary of Sharobel reviews 8 reviews 4.5

Reviews for Sharobel

For Birth Control "This has been my 5th contraceptive and I like it the best.When I was on nuvaring and cryselle I developed vulvar vestibulitis (similar, but not vulvodynia).My GYN thought that I had chronic yeast infections for about 2 years and she finally realized it could be the hormones causing this painful condition.Since sharobel has no break in the drug (no sugar pill week) my horomones levelled off. I am almost cured of the vestibulitis. I have noticed a little weight gain. No hair loss. Some back and facial acne but NO PMSING! I always had strong mood swings and because I now rarely get a period I do not have ANY PMS MOOD SWINGS! I highly recommend to anyone with terrible mood swings. The only con is I have trouble getting to sleep and waking up."

   
8.0

Yonce1 November 7, 2016

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Birth Control "I had severe preeclampsia st the end of my pregnancy that did not go away after birth. My dr prescribed this birth control because it doesn't raise your bp like combo pills do. So I waited 7 weeks postpartum to start the pills. As soon as I started them I started to bleed and I didn't stop bleeding for 8 straight weeks. Apparently, this happens to many people and it's the lack of estrogen in the pills that makes it happen.. I didn't have too many other side effects from these however. Most bc pills make me crazy.. these didn't so at least there is one good thing about them. But I did stop taking them. Now I'm going to start tri linyah.. wish me luck."

   
2.0

Jax211 August 10, 2016

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Birth Control "I was previously on Lo Loestrin for three years because I cannot be on a pill that has a lot of estrogen. My insurance covered very little of it (it was costing me $120 a month) so my doctor prescribed Sharobel. I spotted for about a month when I first started taking it, and then didn't get my period for about three to four months. For the past two months, I have been spotting almost everyday, some days actually seem like a full-blown period. It will stop for a day or two at most, and then I am spotting again. I haven't experienced any other negative effects, but with this birth control being less effective than others on top of the months of spotting, it is not the best option for me."

   
4.0

Anonymous (taken for 1 to 6 months) July 8, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Birth Control "I've been on this pill for a week and a half. So far the only side effect increased libido, and I mean it's increased a lot. No period ,no breast size changes. I will keep taking this pill until I'm ready to settle down and have children."

   
9.0

Burnapeyton91 April 25, 2016

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Birth Control "I'd been on the Nor-QD pill for many years without problem. This year my insurance changed and the pharmacy issued Sharobel in its place. I thought it'd be fine since it has the the exact same amount of NORETHINDRONE. Wow, was I wrong! Luckily I only got a three month supply because I am quitting this pill. In two and half months on this pill, I've had a period or bleeding every 5-7 days. It's not just bleeding, I get the whole deal; cramps, lower back pain, hunger cravings, crankiness, and bloating. My skin has broken out, I've been super irritable/moody, and I don't understand how the side effects can be so extreme for me when I previously was on Nor-Qd for so long and experienced none of these things."

   
1.0

Marina M. March 17, 2016

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Birth Control "The first two weeks were perfectly fine, I feel like my breasts got bigger/fuller but they became really sensitive and sore all the time. Then about the third week came around and I missed one pill by a little bit and I haven't stopped bleeding since. (I've been bleeding for three weeks straight with unusual dark colored discharge) Also my skin and just about everything feels super dry compared to normal. Haven't gained weight or gotten zits so I guess that's okay. Drive is through the roof but can't do anything. :^( Hoping this bleeding will stop soon. Might go to doc."

   
3.0

Anonymouser January 1, 2016

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Birth Control "The first 4 or so months on this pill were atrocious. Like everyone says...bleeding/cramping/spotting that did not stop for longer than a few days here and there...but I didn't get any other side effects which is the only reason I stuck with it. Things finally evened out about 5 or 6 months and I'll either get a normal period or nothing at all. The only possible side effect now is it seems I get night sweats around the time I would be PMSing but I got those before this pill. So that could just be me. I also have fibroids and had zero hope for this working for heavy bleeding since Mirena and Lysteda both failed me. I'm happy for now, hopefully it doesn't turn against me!"

   
7.0

Anonymous (taken for 6 months to 1 year) August 12, 2015

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Birth Control "This is my first month on the pill to help stop my periods. I was okay for the first two weeks of taking the pill,no problem whatsoever, apart from increases cup size from a D to DD (also they feel fuller too, which can be very uncomfortable). I always take the medicine on time ,until the third week, where I had to go on a trip, and I would end up taking the pill maybe like 20 mins to half an hour later. And almost instantly after my 4 day trip , I started spotting and a day later it switched to a full blown period(cramps and heavy flow). It's been a week since all this began and as of tonight it will be switching to week 2. I don't know if it's because I was a few minutes late or what, but this is very annoying .."

   
2.0

concernedfirsttimeuser June 29, 2015

7 users found this comment helpful. Did you?   Yes   No Report as inappropriate
Hide